100 Non-Aspirin Packs with 2 Tablets

  • Sale
  • Regular price $9.99
Shipping calculated at checkout.


Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket.

WHAT'S INSIDE:

  • 100 individual packs with 2 tablets in each pack.

Active Ingredient: Acetaminophen 325 mg.